# SDR AALA202305088258

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 33,338 hours, 14,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook And Loop
- Condition: Unknown
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1L DOOR DIFFICULT TO ARM. RE-ATTACHED VELCRO ON GIRP TO VELCRO ON BACKING PAN SHELF. 1L DOOR SLIDE ARMS NORMAL, OK FOR SERVICE.
